MAUDE Adverse Event Report: ORTHOFIX INC JANUS MIDLINE FIXATION SCREW; 6.5MM X 45MM MODULAR BONE SCREW SELF-TAPPING (CANNULATED

ORTHOFIX INC JANUS MIDLINE FIXATION SCREW; 6.5MM X 45MM MODULAR BONE SCREW SELF-TAPPING (CANNULATED
Model Number 77-8645
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Event or Problem Description
Based on the information provided, two (2) weeks post-op the patient fell and the head of the screw disassociated from the screw.The revision surgery was performed to remove the device.

Brand Name
JANUS MIDLINE FIXATION SCREW
Common Device Name
6.5MM X 45MM MODULAR BONE SCREW SELF-TAPPING (CANNULATED
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5525238
Report Number3008524126-2016-00007
Device Sequence Number13535826
Product Code NKB
UDI-Device Identifier18257200114566
UDI-Public18257200114566
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number77-8645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight136